# SDR SIMA20130425010

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 23,856 hours, 20,303 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND FRAME 65 CORRODED AROUND CARGO DOOR FORWARD LOWER STRIKER PLATE NUT PLATE HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  BLENDED OUT CORROSION AND INSTALLED REINFORCEMENT DOUBLER IAW AE EO EM-53MR-2123.  THE LEVEL OF CORROSION WAS NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
